• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Sbornik Mathematics

    Sbornik Mathematics

    JournalISSN 1064-5616eISSN 1468-4802中科院 数学 3区

    年发文量

    研究主题

    论文(2792)

    排序
    1Uniform Convergence of Fourier Series in the System of Sobolev-orthogonal Polynomials Associated with Jacobi Polynomials
    Magomedrasul Grozbekovich Magomed-Kasumov

    Necessary and sufficient conditions are obtained on the exponents $\alpha$ and $\beta$ under which the Fourier series in the Sobolev system of polynomials $\mathcal{P}_r^{\alpha,\beta}$ associated with the Jacobi polynomials converge uniformly on $[-1,1]$ to functions in the Sobolev space $W^r_{L^1_{\rho(\alpha,\beta)}}$, where $\rho(\alpha,\beta)$ is the Jacobi weight. Bibliography: 11 titles.

    2026
    引用
    AI阅读
    加入学术空间
    2Small Nijenhuis Cohomologies and Their Properties
    Evgenii Sergeevich Kogan, Andrei Yur'evich Konyaev

    A construction of small and large Nijenhuis cohomologies is presented. For small cohomologies an isomorphism theorem is proved, relating de Rham cohomologies to small Nijenhuis cohomologies for a nondegenerate operator. Poncaré's lemma is deduced as a consequence. For operators with singularities a theorem on connections between the logarithmic and Nijenhuis cohomology is established. The cohomologies of balls containing differentially nondegenerate singularities are calculated. Relations between the cohomologies of different operators in Nijenhuis pencils are established. Bibliography: 16 titles.

    2026
    引用
    AI阅读
    加入学术空间
    3Corrections to the Paper "on the Degree of Fano Threefolds with Canonical Gorenstein Singularities", Sb. Math., 196:1 (2005), 77-114
    Yuri Gennadievich Prokhorov
    2026
    引用
    AI阅读
    加入学术空间
    4On Irreducible Germs of Generic Morphisms
    Vik. S. Kulikov

    We examine the set of irreducible germs fP: UP -> Vp of generic morphisms f : S -> P2 to the projective plane whose branch curve germs BP subset of Vp have singularities equisingular deformation equivalent to the singularities given by equations xk1-yk2 = 0 with coprime k1, k2 is an element of N. Bibliography: 16 titles.

    2026
    引用
    AI阅读
    加入学术空间
    5Carlson-type Inequalities with Many Weights and Optimal Recovery
    K. Yu. Osipenko

    We find a sharp constant in the inequality parallel to psi(& centerdot;)x(& centerdot;)parallel to Lq (T,& micro;) <= C max 1 <= j <= l parallel to phi j(& centerdot;)x(& centerdot;)parallel to gamma Lp(T,& micro;)max l+1 <= j <= n parallel to phi j(& centerdot;)x(& centerdot;)parallel to 1-gamma Lr (T,& micro;), where T is a cone in Rd, and the weights psi( & centerdot; ) and phi j ( & centerdot; ), j = 1,... , n, are homogeneous measurable functions satisfying certain additional symmetry conditions. The sharp inequality is a consequence of a more general problem of optimal recovery in weighted Lq (T, & micro;)-spaces from incompletely given functions, whose solution is also presented. The results obtained are used for the optimal recovery of powers of the generalized Laplace operator and for the derivation of relevant sharp inequalities. Bibliography: 11 titles.

    2026
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 2792 篇论文

    高被引作者

    作者引用发文
    Vasilii Vasil'Evich Zhikov6408
    Evguenii Andreevich Rakhmanov4417
    Ха Зуй Банг4091
    Andrei M. Raigorodskii3478
    Yu. L. Sachkov30011
    Vladimir Bogachev2987
    A. V. Bolsinov2965
    AI APTEKAREV2935
    V. V. Chepyzhov28511
    V Yu Protasov22810

    高产作者

    作者引用发文
    Sergei A. Nazarov19117
    S. E. Pastukhova16014
    G. G. Magaril-Il'Yaev16512
    V I Buslaev20012
    Petr Vladimirovich Paramonov21312
    Elena Kudryavtseva19912
    Farit Mukminov9411
    Yu. L. Sachkov30011
    Ivan Cheltsov19711
    V. V. Chepyzhov28511

    相关期刊

    Advances in Mathematics
    Mathematische Annalen
    The Journal of Geometric Analysis
    Comptes Rendus Mathematique
    Communications in Contemporary Mathematics
    Annali di Matematica Pura ed Applicata (1923 -)
    Mathematische Nachrichten
    Izvestiya Mathematics
    Studia Mathematica
    Archiv der Mathematik